# SDR SWAA991003

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Condition: Low Press
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE PRESSURE BELOW LIMITS.  REMOVED AND REPLACED SLIDE ASSY.
